# SDR ASAA2014110509599

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 46,212 hours, 20,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVER WING EXIT SIGN FELL OFF.  ACFT GROUNDED. INSTALLED RT WING EMERGENCY EXIT SIGN TO BULKHEAD.
